# SDR CA080815002

- Difficulty date: August 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 49,552 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 4011769
- Condition: Overheated
- Location: Master
- Part time: 21,080 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: H, A

## Discrepancy

(CAN) DURING CLIMB OUT FROM YWK, THE CREW RECEIVED A "MAIN BAT HOT" RED WARNING MSG ASSOCIATED WITH A HIGH TEMPERATURE ON THE BATTERY TEMPERATURE MONITOR. THE ACFT RETURNED AND LANDED WITHOUT FURTHER INCIDENT. MX CONFIRMED THE BATTERY SUFFERED FROM A THERMAL RUN-AWAY. THE MAIN BATTERY WAS REPLACED AND THE ACFT RETURNED INTO SERVICE. THE BATTERY TEMPERATURE WAS NOT RECORDED.
